RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2001, Volume 13, Issue 5, Pages 110–133 (Mi aa964)  

This article is cited in 10 scientific papers (total in 10 papers)

Research Papers

Three-dimensional polyhedra inscribed in and ascribed about compact convex sets. II

V. V. Makeev

St. Petersburg State University, Department of Mathematics and Mechanics

Full text: PDF file (1244 kB)

English version:
St. Petersburg Mathematical Journal, 2002, 13:5, 791–807

Bibliographic databases:
Received: 25.12.2000

Citation: V. V. Makeev, “Three-dimensional polyhedra inscribed in and ascribed about compact convex sets. II”, Algebra i Analiz, 13:5 (2001), 110–133; St. Petersburg Math. J., 13:5 (2002), 791–807

Citation in format AMSBIB
\Bibitem{Mak01}
\by V.~V.~Makeev
\paper Three-dimensional polyhedra inscribed in and ascribed about compact convex sets.~II
\jour Algebra i Analiz
\yr 2001
\vol 13
\issue 5
\pages 110--133
\mathnet{http://mi.mathnet.ru/aa964}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882865}
\zmath{https://zbmath.org/?q=an:1014.52005}
\transl
\jour St. Petersburg Math. J.
\yr 2002
\vol 13
\issue 5
\pages 791--807


Linking options:
  • http://mi.mathnet.ru/eng/aa964
  • http://mi.mathnet.ru/eng/aa/v13/i5/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Makeev, “On subdivision of a continuously distributed mass”, J. Math. Sci. (N. Y.), 131:1 (2005), 5387–5394  mathnet  crossref  mathscinet  zmath
    2. V. V. Makeev, “Equilateral simplices in normed 4-space”, J. Math. Sci. (N. Y.), 140:4 (2007), 548–550  mathnet  crossref  mathscinet  zmath
    3. V. V. Makeev, “Inscribed and circumscribed polyhedra for a convex body and continuous functions on a sphere in Euclidean space”, St. Petersburg Math. J., 18:6 (2007), 997–1009  mathnet  crossref  mathscinet  zmath  elib
    4. E. M. Bronshtein, “Approximation of Convex Sets by Polytopes”, Journal of Mathematical Sciences, 153:6 (2008), 727–762  mathnet  crossref  mathscinet  zmath
    5. V. V. Makeev, “Polygons inscribed in a closed curve and a three-dimensional convex body”, J. Math. Sci. (N. Y.), 161:3 (2009), 419–423  mathnet  crossref  zmath  elib
    6. V. V. Makeev, “On pyramids in a three-dimensional normed space”, J. Math. Sci. (N. Y.), 161:3 (2009), 427–430  mathnet  crossref  zmath  elib
    7. V. V. Makeev, “Properties of continuous functions on a normed space and its sphere”, J. Math. Sci. (N. Y.), 161:3 (2009), 431–435  mathnet  crossref  zmath  elib
    8. V. V. Makeev, “On parallelepipeds and centrally symmetric hexagonal prisms circumscribed about a three-dimensional centrally symmetric convex body”, J. Math. Sci. (N. Y.), 175:5 (2011), 559–561  mathnet  crossref
    9. V. V. Makeev, “Triangular and quadrangular pyramids in a three-dimensional normed space”, J. Math. Sci. (N. Y.), 212:5 (2016), 544–549  mathnet  crossref
    10. V. V. Makeev, N. Yu. Netsvetaev, “On inscribed and circumscribed polyhedra for a centrally symmetric convex body”, J. Math. Sci. (N. Y.), 212:5 (2016), 552–557  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:512
    Full text:106
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019